# SDR AALA201705119004

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 2,071 hours, 816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK THE 1R DOOR ARMING LEVER WOULD NOT SECURE PROPERLY. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND DEBRIS ON RIGHT DOOR ARMING AT FLOOR.  REMOVED DEBRIS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
